# SDR 96ZZZX3565

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N695WF
- Make and model: Pilats PC12
- Aircraft serial: 125
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Assy
- Part number: 5322012038
- Condition: Binding
- Location: Nlg
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOTS REPORT ROUGHNESS IN RUDDER PEDALS WHICH GOT WORSE WITH TIME.  INSPECTION REVEALED WHEN TURNING NOSE WHEEL WITH RUDDER PEDALS, SEVERE BINDING IN NOSE STRUT ASSEMBLY.  CONTACTED PILATUS, THEY SENT A REPLACEMENT NOSE GEAR STRUT.  PROBLEM SOLVED.  PILATUS WILL DETERMINE WHAT WENT WRONG.  SUSPECT PROBLEM FROM MANUFACTURER.
